SFB 878
Einsteinstraße 62
D-48149 Münster
Tel.: +49 251 83-33730
Fax: +49 251 83-32720


Horizontal factorizations of certain Hasse-Weil zeta functions - a remark on a paper by Taniyama

Christopher Deninger, Dimitri Wegner,
published 2012-02-15

In one of his papers, using arguments about l-adic representations, Taniyama expresses the zeta function of an abelian variety over a number field as an infinite product of modified Artin L-functions. The latter can be further decomposed as products of modified Dedekind zeta functions. After recalling Taniyama's work, we give a simple geometric proof of the resulting product formula for abelian and more general group schemes.

Impressum | © 2007 FB10 WWU Münster
Universität Münster
Schlossplatz 2 - 48149 Münster
Tel.: +49 (251) 83-0 - Fax: +49 (251) 83-3 20 90